ben-u-ron 40mg/ml Paracetamol Syrup
ben-u-ron 40mg/ml Paracetamol Syrup
  • Load image into Gallery viewer, ben-u-ron 40mg/ml Paracetamol Syrup
  • Load image into Gallery viewer, ben-u-ron 40mg/ml Paracetamol Syrup

ben-u-ron 40mg/ml Paracetamol Syrup

Regular price
€7,95
Sale price
€7,95
Regular price
Sold out
Unit price
per 
Tax included.

Medicine that acts on pain relief (analgesic) and fever reduction (antipyretic). Indicated in the treatment of headaches and migraines of mild to moderate intensity, toothaches, earaches, traumatic, muscle and joint, menstrual, throat, flu symptoms and reactions associated with vaccination.

Brand: BEN-U-RON

Description: 
Paracetamol (active substance) acts predominantly by inhibiting the synthesis of prostaglandins at the central nervous system level and, to a lesser extent, by blocking the generation of pain nerve impulses in the peripheral system. It probably produces antipyrexia by action at the central level of the hypothalamic thermoregulatory center producing peripheral vasodilation, causing increased sweating and blood flow through the skin and heat loss.

Ingredients:
Active substance: Paracetamol (40mg/ml).
Excipients and others constituents: Purified water,Orange Yellow (E 110), Sodium citrate (E 331), Citric acid monohydrate,Adraganta gum, Cream (essence),Methyl parahydroxybenzoate, Propyl parahydroxybenzoate, Sucrose.

Conservation:
Store at room temperature, away from light and moisture..

Precautions:
Do not take if you are allergic to any of the substances Keep out of reach and sight of children Do not take for more than 3 consecutive days for the treatment of fever, or for more than 7 days for the treatment of pain in adults or 5 days for the treatment of pain in children, unless expressly directed by your doctor. Not recommended for use if you have renal or hepatic impairment without medical advice Not recommended for use if you have, or have had, anemia or heart failure Do not use if you have a high fever (over 39 °C) or a fever that lasts more than 3 days or a recurrent fever - consult your doctor. During treatment you should avoid alcohol. Use is not recommended if you are taking medicines for epilepsy or anticoagulants (e.g. warfarin). Ask your doctor for advice. Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrose-isomaltase insufficiency should not take this medicine.

Pregnancy ans breastfeeding:
If you are pregnant or breastfeeding, think you may be or are planning to become pregnant, consult your doctor or pharmacist before taking this medicine.

How to use:
Take this medicine exactly as prescribed by your doctor. Talk to your doctor or pharmacist if you have any questions.
The dose to be given depends on the age and body weight of each person. See the package instruction leaflet.

Bottle 150ml.